Chemists’ Own Paracetamol Tablets 50

Chemists’ Own Paracetamol Tablets 50

$3.90

Effective relief of pain

Availability: 5 in stock SKU: 9350299007503 Categories: , ,

Description

Effective relief of pain

Brand

Chemists' Own

Chemists' Own is a trusted pharmacy-exclusive brand offering quality, affordable healthcare products across pain relief, cold and flu, allergy, vitamins, and personal care as a value alternative.

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.

Product Information

Ingredients

PARACETAMOL

Direction

To be taken with water every 4-6 hours if necessary. Adults & Children over 12 years: 1 or 2 Tablets (maximum 8 Tablets in 24 hours). Children 7-12 years: 1/2 to 1 Tablet (maximum 4 Tablets in 24 hours). Store Below 25ºC

Warnings

Do not: • Give to children 6 years of age or less • take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist Unless advised by a doctor, do not use: • for longer than a few days at a time if you are an adult • in children and adolescents for longer than 48 hours at a time While using this product: • Keep to the recommended dose • If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage Always read the label and follow the directions for use. Incorrect use could be harmful.

General Information

Provides effective temporary relief of pain and discomfort